# SDR CA990728066

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: WL1103AMMS10
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN'S ALT FLUCTUATES BY UP TO 1,000 FEET IN CLIMB AND CRUISE.  REPLACED.
